Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Amarillo, TX

June 8, 20149 counties in Texas

NWS Amarillo, TX issued this flash flood warning at Jun 8, 2014, 9:24 PM CDT for 9 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 9:24 PM CDT (02:24 UTC)
Expired
Jun 8, 2014, 11:30 PM CDT
In force
2 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Donley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 10 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:13 PM CDTFLASH FLOOD1 Nw Canyon, TX18 TO 24 INCHES OF WATER OVER THE ROAD AT THE HUNSLEY HILLS BARRICADES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
919 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS54 KAMA 090224
FFWAMA
TXC011-065-117-129-233-341-359-375-381-090430-
/O.NEW.KAMA.FF.W.0007.140609T0224Z-140609T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
  EXTREME WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1130 PM CDT

* AT 924 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 5 MILES EAST OF MASTERSON TO 4 MILES SOUTHWEST OF
  DAWN. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN
  THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING
  IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PANHANDLE...          HEREFORD...           CLAUDE...
  CANYON...             BORGER...             AMARILLO...
  WILDORADO...          WHITE DEER...         WAYSIDE...
  WASHBURN...           VALLEY DE ORO...      UMBARGER...
  STINNETT...           SKELLYTOWN...         SANFORD...
  PALO DURO CANYON...   MASTERSON...          LAKE TANGLEWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN HIGH WATER LEVELS
AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND
WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE
SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE
INTERSTATE SHOULD HIGH WATER BE OBSERVED.

&&

LAT...LON 3476 10251 3590 10192 3588 10109 3476 10107

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:36 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 8, 6:36 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SUN JUN 8 2014

.AVIATION...
SOUTHEAST AND SOUTH SURFACE WINDS WILL PREVAIL THIS EVENING.  BY 04Z
MONDAY...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TO IMPACT ALL
TERMINALS.  VARIABLE AND GUSTY WINDS WILL ACCOMPANY THUNDERSTORMS...
WITH POTENTIAL FOR GUSTS OF 50 KT THIS EVENING.  AMENDMENTS WILL
LIKELY BE FORTHCOMING AS BETTER SENSE OF TIMING AND CHARACTERISTICS
OF THUNDERSTORMS IS ATTAINED.  STRONG COLD FRONT WILL ARRIVE AT
ALL TERMINALS BEFORE 12Z MONDAY...WITH SURFACE WINDS SHIFTING TO
NORTH NORTHWEST.  EXPECT THUNDERSTORMS TO END SHORTLY AFTER FRONTAL
PASSAGE...WITH VFR CONDITIONS TO FOLLOW.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2014/

DISCUSSION...
ONE MORE ROUND OF THUNDERSTORMS TONIGHT...WITH HEAVY RAINS...STRONG
WINDS...LARGE HAIL AND ISOLATED TORNADOES ALL POSSIBLE.

ONLY MINOR ADJUSTMENTS HAVE BEEN MADE TO THE FORECAST.  HAVE EXTENDED
FLASH FLOOD WATCH FOR ALL SECTIONS UNTIL 9 AM MONDAY MORNING.
MOISTURE FEED HAS CONTINUED ALL DAY.  STRONG SHORTWAVE TROF AND
ASSOCIATED JET STREAK WILL ARRIVE BEFORE 06Z.  SOME PROGGED
THICKNESS DIFFLUENCE EXPECTED TO MIGRATE ACROSS THE FORECAST AREA
OVERNIGHT.  ENHANCED LOW-LEVEL CONVERGENCE WILL OCCUR WITH
PASSAGE OF STRONG COLD FRONT...WHICH IS EXPECTED TO CLEAR ALL
BUT SOUTHEAST PART OF FORECAST AREA BY 7 AM.

HAVE BEGUN ENDING THIS PRECIPITATION EVENT DURING MONDAY.  EXPECT
MUCH MORE STABLE AIR TO MOVE INTO AREA BEHIND COLD FRONT.  COULD SEE
A FEW SHOWERS OR NON-SEVERE THUNDERSTORMS MONDAY AFTERNOON IN
NORTHEAST SECTIONS...WHERE COLDER AIR ALOFT AND SOME WRAP-AROUND
MOISTURE COULD RESULT IN LIGHT PRECIPITATION.  HAVE REMOVED MONDAY
NIGHT POPS AS DRIER AIR MOVES IN AND CONFLUENT NORTHWEST FLOW ALOFT
DEVELOPS.

NO CHANGES TO LATER PERIODS.  HAVE KEPT LOW THUNDERSTORM POPS FOR
WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY NIGHT AS MOISTURE MAKES
ITS RETURN.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH NEXT WEEK GIVEN THE RECENT AND EXPECTED HEAVY RAIN.  03

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                59  74  50  85  59 /  60  20   5   0   0
BEAVER OK                  59  73  54  83  59 /  70  30  10   0   0
BOISE CITY OK              53  70  47  85  57 /  70  20   5   0   5
BORGER TX                  59  73  54  87  64 /  70  20   5   0   0
BOYS RANCH TX              58  76  51  89  61 /  70  20   5   0   5
CANYON TX                  60  76  50  85  58 /  60  20   5   0   0
CLARENDON TX               63  78  53  86  62 /  70  30   5   0   0
DALHART TX                 55  73  48  85  56 /  70  20   5   0   5
GUYMON OK                  57  72  52  86  59 /  70  20  10   0   0
HEREFORD TX                59  76  49  85  58 /  60  20   0   0   0
LIPSCOMB TX                61  73  53  82  60 /  70  30  10   0   0
PAMPA TX                   60  73  51  84  60 /  70  30   5   0   0
SHAMROCK TX                65  78  54  85  62 /  70  30   5   0   0
WELLINGTON TX              66  80  56  87  62 /  70  40   5   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

&&

03/02
Hazardous weather outlook, Jun 8, 9:16 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT SUN JUN 8 2014

OKZ001>003-TXZ001>020-091245-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
916 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IN EFFECT FOR ALL SECTIONS OF THE PANHANDLES.
THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH TONIGHT.
HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WINDS AND HEAVY RAIN
WHICH COULD LEAD TO FLASH FLOODING ARE THE MAIN THREATS WITH THE
STORMS. ALSO...ISOLATED TORNADOES WILL BE POSSIBLE...PARTICULARLY
ACROSS THE WESTERN PARTS OF THE PANHANDLES...WHERE A TORNADO WATCH IS
IN EFFECT UNTIL 11 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
REMAINING SECTIONS OF THE PANHANDLES UNTIL 4 AM MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL COME TO AN END ON MONDAY. A FLASH FLOOD WATCH WILL
REMAIN IN EFFECT UNTIL 9 AM MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES WEDNESDAY...WEDNESDAY
NIGHT AND THURSDAY NIGHT. SOME STORMS MAINLY WEDNESDAY THROUGH THURSDAY
NIGHT MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND FLASH
FLOODING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION AT TIMES TONIGHT...AND AGAIN WEDNESDAY THROUGH
THURSDAY NIGHT.

COCKRELL

In the hours before

Special weather statement, Jun 8, 7:27 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT SUN JUN 8 2014

OKZ001-TXZ001-090115-
CIMARRON OK-DALLAM TX-
727 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAM AND CIMARRON
COUNTIES UNTIL 815 PM CDT...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF KEYES TO 11 MILES NORTH OF TEXLINE...MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         WHEELESS...           KEYES...
  KENTON...             GRIGGS...             FELT...
  BLACK MESA PARK...    TEXLINE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3698 10207 3655 10212 3606 10303 3698 10299
TIME...MOT...LOC 0027Z 293DEG 29KT 3695 10238 3652 10293

ANDRADE
Special weather statement, Jun 8, 8:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN JUN 8 2014

TXZ006-011-090200-
HARTLEY TX-OLDHAM TX-
816 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM AND SOUTHERN HARTLEY
COUNTIES UNTIL 900 PM CDT...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
ROMERO TO 8 MILES NORTH OF GLENRIO...MOVING EAST SOUTHEAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               ROMERO...             CHANNING...
  BOYS RANCH...         ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 5 AND 45.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3585 10219 3522 10221 3519 10302 3583 10301
TIME...MOT...LOC 0116Z 269DEG 29KT 3571 10286 3530 10298

ANDRADE
Special weather statement, Jun 8, 8:21 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT SUN JUN 8 2014

OKZ001-002-TXZ001-002-090200-
CIMARRON OK-DALLAM TX-SHERMAN TX-TEXAS OK-
821 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...DALLAM...
WESTERN TEXAS AND SOUTHEASTERN CIMARRON COUNTIES UNTIL 900 PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
EVA TO 6 MILES WEST OF DALHART...MOVING EAST SOUTHEAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             STRATFORD...          TEXHOMA...
  HOUGH...              GRIGGS...             GOODWELL...
  EVA...                WARE...               CONLEN...
  STURGIS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3698 10110 3607 10225 3607 10301 3698 10195
TIME...MOT...LOC 0121Z 270DEG 25KT 3686 10179 3607 10259

ANDRADE
Special weather statement, Jun 8, 8:48 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT SUN JUN 8 2014

TXZ011-012-016-017-090230-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
848 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...WESTERN
POTTER...OLDHAM AND NORTHERN DEAF SMITH COUNTIES UNTIL 930 PM CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CHANNING TO 5 MILES NORTHWEST OF SIMMS...MOVING EAST SOUTHEAST AT 40
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               WILDORADO...          VALLEY DE ORO...
  SIMMS...              BUSHLAND...           BOYS RANCH...
  ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 65.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3561 10190 3500 10196 3496 10294 3560 10276
TIME...MOT...LOC 0148Z 270DEG 30KT 3559 10235 3508 10269

ANDRADE
Special weather statement, Jun 8, 9:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT SUN JUN 8 2014

OKZ002-TXZ001>003-006>008-090245-
DALLAM TX-HANSFORD TX-HARTLEY TX-HUTCHINSON TX-MOORE TX-SHERMAN
TX-TEXAS OK-
901 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...MOORE...NORTHWESTERN
HUTCHINSON...EASTERN HARTLEY...WESTERN HANSFORD...SOUTHEASTERN DALLAM
AND TEXAS COUNTIES UNTIL 945 PM CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
HOOKER TO 15 MILES WEST OF LAKE MEREDITH...MOVING EAST SOUTHEAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             STRATFORD...          DUMAS...
  TYRONE...             TEXHOMA...            OPTIMA...
  HOUGH...              HOOKER...             HARDESTY...
  GOODWELL...           SUNRAY...             HARTLEY...
  GRUVER...             FOUR WAY...           CHANNING...
  CACTUS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3697 10097 3565 10170 3567 10257 3697 10166
TIME...MOT...LOC 0200Z 275DEG 25KT 3693 10131 3565 10178

ANDRADE
Local storm report, Jun 8, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     BOYS RANCH              35.51N 102.25W
06/08/2014                   OLDHAM             TX   FIRE DEPT/RESCUE

            SEVERAL TREES BLOWN DOWN. ESTIMATED 60 MPH. VERY HEAVY
            RAIN ALSO.

&&

EVENT NUMBER AMA1400436

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:16 PM CDTSpecial Weather StatementAMAOldham44 min
Jun 8, 8:21 PM CDTSpecial Weather StatementAMADallam39 min
Jun 8, 8:48 PM CDTSpecial Weather StatementAMAOldham42 min
Jun 8, 9:01 PM CDTSpecial Weather StatementAMAHansford, Moore, Sherman44 min
Jun 8, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall66 min
Jun 8, 9:21 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman54 min
Jun 8, 9:44 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson61 min
Jun 8, 10:15 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall43 min
Jun 8, 10:47 PM CDTFlash Flood WarningAMACollingsworth, Donley, Gray, Wheeler3 hr
Jun 8, 11:42 PM CDTSpecial Weather StatementAMADeaf Smith, Randall48 min
Jun 8, 11:52 PM CDTAreal Flood AdvisoryAMADeaf Smith, Randall4 hr
Jun 9, 12:11 AM CDTFlash Flood WarningAMARandall4 hr
Jun 9, 11:34 AM CDTWind AdvisoryAMADallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb and 4 more8 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.